RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 337, Number 5, Pages 581–584 (Mi dan4724)  

This article is cited in 11 scientific papers (total in 11 papers)

MATHEMATICS

Sobolev-type linear equations and strongly continuous semigroups of resolving operators with kernels

G. A. Sviridyuk

Chelyabinsk State University

Full text: PDF file (319 kB)

English version:
Doklady Mathematics, 1995, 50:1, 137–142

Bibliographic databases:
UDC: 517
Presented: П. Я. Кочина
Received: 24.09.1993

Citation: G. A. Sviridyuk, “Sobolev-type linear equations and strongly continuous semigroups of resolving operators with kernels”, Dokl. Akad. Nauk, 337:5 (1994), 581–584; Dokl. Math., 50:1 (1995), 137–142

Citation in format AMSBIB
\Bibitem{Svi94}
\by G.~A.~Sviridyuk
\paper Sobolev-type linear equations and strongly continuous semigroups
of resolving operators with kernels
\jour Dokl. Akad. Nauk
\yr 1994
\vol 337
\issue 5
\pages 581--584
\mathnet{http://mi.mathnet.ru/dan4724}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1298324}
\zmath{https://zbmath.org/?q=an:0903.47024}
\transl
\jour Dokl. Math.
\yr 1995
\vol 50
\issue 1
\pages 137--142


Linking options:
  • http://mi.mathnet.ru/eng/dan4724
  • http://mi.mathnet.ru/eng/dan/v337/i5/p581

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Sviridyuk, V. E. Fedorov, “Polugruppy operatorov s yadrami”, Vestnik ChelGU, 2002, no. 6, 42–70  mathnet
    2. G. A. Sviridyuk, S. V. Brychev, “Numerical solution of systems of equations of Leontief type”, Russian Math. (Iz. VUZ), 47:8 (2003), 44–50  mathnet  mathscinet  zmath  elib
    3. I. V. Burlachko, G. A. Sviridyuk, “An algorithm for solving the Cauchy problem for degenerate linear systems of ordinary differential equations”, Comput. Math. Math. Phys., 43:11 (2003), 1613–1619  mathnet  mathscinet  zmath
    4. M. A. Sagadeeva, “Eksponentsialnye dikhotomii reshenii odnogo klassa uravnenii sobolevskogo tipa”, Vestnik ChelGU, 2003, no. 7, 136–145  mathnet
    5. V. E. Fedorov, “A generalization of the Hille–Yosida Theorem to the case of degenerate semigroups in locally convex spaces”, Siberian Math. J., 46:2 (2005), 333–350  mathnet  crossref  mathscinet  zmath  isi
    6. A. A. Zamyshlyaeva, “Strongly continuous operator semigroups. Alternative approach”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 6:2 (2013), 40–48  mathnet
    7. M. A. Sagadeeva, A. N. Shulepov, “Apppoksimatsii vyrozhdennykh $C_0$-polugrupp”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 6:2 (2013), 133–137  mathnet
    8. S. Zagrebina, M. Sagadeeva, “The Generalized Splitting Theorem for Linear Sobolev type Equations in Relatively Radial Case”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 7 (2014), 19–33  mathnet
    9. O. A. Ruzakova, “Ob upravlyaemosti odnoi neklassicheskoi modeli matematicheskoi fiziki”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 6:4 (2014), 5–12  mathnet
    10. M. A. Sagadeeva, A. S. Rashid, “Existence of solutions in quasi-Banach spaces for evolutionary Sobolev type equations in relatively radial case”, J. Comp. Eng. Math., 2:2 (2015), 71–81  mathnet  crossref  elib
    11. V. F. Chistyakov, E. V. Chistyakova, “On the concept of index for partial differential algebraic equations arising in modelling of processes in power plants”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 10:2 (2017), 5–23  mathnet  crossref  elib
  • Number of views:
    This page:9
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020